# SDR SWAA2021120644157

- Difficulty date: November 15, 2021
- Submitted: December 6, 2021
- Operation: Air carrier
- Aircraft: N914WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36622
- Aircraft time: 45,576 hours, 27,409 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ACB RH FLOOR-TO-SIDEWALL SUPPORT,  BS 727E+8'; 727E+12; 727E+15 AND 727E+18'; RBL 21.  REMOVED CORROSION AND  FOUND TO BE OUT LIMITS AT BS.727E+8';L=1.800' W=0.600' D=0.011' ORIGINAL THICKNESS 0.040'REMAINING THICKNESS 0.029 IAW SRM 53-00-53-1A-2 FIG 103 DETAIL C, LOCATED AND DRILLED A NEW SUPPORT IAW SRM 53-00-53-2R-6.  APPLIED PRIMER IAW AMM 51-21-72-370-804.   INSTALLED NEW SIDEWALL SUPPORT IAW 51-40-02-0G AND DWG 146A7500.
